# SDR 00FDEA00762

- Difficulty date: August 30, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48300
- Aircraft time: 34,839 hours, 10,193 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: KSSB403
- Condition: Corroded
- Location: Horzontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AND LT HORIZONTAL STAB PIVOT BEARINGS CORRODED DUE TO LACK OF GREASE CAUSED BY PLUGGED GREASE PARTS AROUND BEEPING SURFACE AREA.
